Needs Advice About The Patch Amp

0 Replies
Jenna - January 13

how long does it take to get back ur nomral period after u stop useing the patch. ive been off it since middle of nov. and ive been having really weriod periods. ive been getting them a week early each month. Like nov. 27 days. dec. 26 days and this month jan, only 23 days. Im tryin to get preg. but its hard cuz my periods are never on the days they are suppose too be. Like this month my period was early and its a ver light flow period and its not like my other periods ive had. Im kina hoping this is impl. bleeding. What is impl. bleeding i mean i no few things about it but not awhole lot any advice would be great thanks..

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion